# SDR CA150123010

- Difficulty date: January 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,693 hours
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Part number: 315A25222
- Condition: Not Reported
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLYING WITH MPD TASK CARD 78-070-02-01 VCK,  RIGHT ENGINE BLOCKER DOORS ON A 8 YEAR SMV. IT WAS FOUND THAT WEAR PAD P/N 315A2522-2 WAS MISSING FROM FITTING ASSY P/N 315A2519-2 ON THE #2 ENGINE THRUST REVERSER #8 BLOCKER DOOR. THIS DOES NOT AFFECT THE SAFETY OF THE AIRCRAFT, BUT COULD BE HARMFUL TO OTHER AIRCRAFT IF FOD WAS LOST ON THE RUNWAY, TAXIWAY OR OTHER AIRCARFT MOVEMENT AREAS. THIS PAD IS UNDER SPRING LOAD IN THE FORWARD THRUST CONFIGURATION AND CAN ONLY DEPART THE FITTING UNDER REVERSE THRUST CONDITIONS. (TC# 20150123010)
